MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720054-02
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained that it was difficult to sustain intercourse with his spouse due to the spectra penile prosthesis (spp) bent.The device was replaced with a new spp.The size of the previous device was appropriate for the patient.The patient improved and had a good outcome following the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the reported device issue was not confirmed.The spectra cylinders performed within specifications.Device history record (dhr): the device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Device technical analysis: the spectra cylinders were visually inspected, microscope examined and functionally tested; no visual damages were found upon inspection.Both cylinders passed the bend test.The cylinders therefore performed within specification.Product analysis was unable to confirm the reported event.Labeling review: a review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Investigation conclusion: based on the information available, a conclusion code of no problem detected was assigned to this investigation.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11885303
Report Number2124215-2021-14894
Device Sequence Number3748396
Product Code FAE
UDI-Device Identifier00878953005218
UDI-Public00878953005218
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/06/2025
Device Model Number720054-02
Device Catalogue Number720054-02
Device Lot Number1000426314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer06/18/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR